# SDR UALA2013041002431

- Difficulty date: April 5, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,060 hours, 9,926 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 80541
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE LEFT EMERGENCY LIGHT INOPERATIVE ON FWD COUNTER UNIT AT FLOOR LEVEL.  FOUND LEFT ASSY BROKEN.   REPLACED LIGHT ASSY WITH NEW STYLE.  CHECKED GOOD.
